| Catalog Number |
NEXHD1552801 |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/09/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation because the device has been disposed; therefore an analysis of the complaint device could not be completed.A review of the manufacturing documentation confirmed that the lot met the specification requirements.The review found no deviations or non-conformances that would have contributed to the reported complaint.Taking into consideration the evaluation conducted and the details of the complaint, this investigation was assigned the most probable root cause of an anticipated procedural complication.A complaint with a most probable root cause classification of an anticipated procedural complication indicates that a device related root cause does not apply and the complaint is due to a known effect of the procedure.
Event or Problem Description
Study (b)(4): the nexsite device was successfully placed on (b)(6) 2016.On (b)(6) 2016, the patient went to the vascular clinic because nexsite catheter had clotted the day prior and the patient required new access for hemodialysis.A covidien palindrome catheter was then placed.The event had resolved on the same day.